# SDR MWEA030403

- Difficulty date: September 29, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 39,547 hours, 42,493 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB140000
- Part serial: 6465
- Condition: Failed
- Location: Fwd Cargo Pit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ANNUNCIATOR FAIL LIGHTS ILLUMINATED ON OVERHEAD CARGO DETECTION SUPPRESSION PANEL.  REMOVED AND REPLACED FORWARD CARGO PIT ANNUNCIATOR SMOKE DETECTOR.
